Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have a brain tumour also I have lost balance slightly and sometimes lacck concentration.

I am 12 yrs old and keep getting severe headaches and in some cases migranes my grandmother died from a brain tumour. the pain is so excrutiating i have been in tears. also I have lost balance slightly and sometimes lacck concentration. my older sister, who is 18 also has severe headaches. sometimes I find it hard to hear. I try to tell my mum to take me to the doctors about having headaches but not about the rest. she is a ward manager(head nurse) on a neurology ward and says I dont need to go but I am convinced I do. someone please help me and tell me what to do! tankyou
Asked On : Wed, 17 Mar 2010
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Dont worry about the migraines. RElax well and that is the best treatment. If it is very troublesome then there are certain prophylactic treatments which you can opt for.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor